# SDR CA000925013

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA2175
- Condition: Dragging
- Location: Mlg
- Part time: 16,705 hours, 16,675 cycles
- Component: Mlg, Bfgoodrich
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINWHEEL REPLACEMENT, THE NR 3 BRAKE ASSY WAS FOUND TO BE DRAGGING WITH BRAKES OFF. THE BRAKE ASSY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
